AMCAL PARA + IBUPROFEN 12TAB

Amcal Paracetamol & Ibuprofen provides double action pain relief.

Product Information

Amcal paracetamol & ibuprofen provides double action pain relief. Amcal Paracetamol Ibuprofen Tablets Provides Temporary Relief Of Acute (Short-Term) Pain And/Or Inflammation Associated With: Back Pain, Period Pain, Cold And Flu Symptoms, Muscular Pain, Sore Throat, Dental Pain, Migraine Headache, Tension Headache, Headache, Rheumatic Pain Non-Serious Arthritic Pain, and Reduces Fever.

WarningsDo not give to children under 12 years. BEFORE USE - Seek medical advice if: '- You are taking medication regularly or are 65 years or over. - You have diabetes. DO NOT TAKE: - If you have a stomach ulcer or other stomach disorders, orif yuo have had these conditions or gastric bleeding in the past, or if you have impaired kidney or liver function or heart failure. - With other products containing paracetemol, ibuprofen, aspirin or other anti-inflammatory medicines. - If you have asthma - If you are allergic to paracetemol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief. If you have an allergic reaction, stop taking and see your doctor immediately. - If you are pregnant or are trying to become pregnant. Do not exceed the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) except with your doctor's advice. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected, ring the Poisons information Centre (13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take if the blister foil is broken on first opening.
Storage & DisposalStore below 25°c.
DosageTake with water. For Adults and Children 12 years and over - 1 tablet three times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) except with your doctor's advice.
Active IngredientsEach tablet contains: Paracetamol 500 mg, Ibuprofen 200 mg